# SDR UIEA2017072001248

- Difficulty date: July 13, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 96,607 hours, 13,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835AB
- Part serial: 101394
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHT POWER PACKS REQUIRE REPLACEMENT.  LIGHTS FAILED TO STAY ON A MINIMUM OF 15 MINUTES.  REMOVED AND REPLACED POWER PACKS IAW AMM 33-51-04.
